Article Text

PDF
Levofloxacin induced myasthenia crisis
  1. A Gunduz1,
  2. S Turedi1,
  3. A Kalkan1,
  4. I Nuhoglu2
  1. 1Department of Emergency Medicine, Faculty of Medicine, Karadeniz Technical University, Trabzon, Turkey
  2. 2Department of Internal Medicine, Faculty of Medicine, Karadeniz Technical University, Trabzon, Turkey
  1. Correspondence to:
 Dr S Turedi
 Karadeniz Teknik Üniversitesi, Tıp Fakültesi Farabi Hastanesi, Acil Tıp Anabilim Dalı, 61080 Trabzon/Turkey; suleymanturedi{at}hotmail.com

Statistics from Altmetric.com

Patients with myasthenia gravis (MG) may suffer a worsening of symptoms upon exposure to a variety of medications. The relationship between MG and medication effects is complex. Some medications (such as penicillamine and α-interferon) appear to cause MG occasionally, while other drugs (such as aminoglycoside antibiotics and quinine) may lead to MG symptoms by simply unmasking a pre-existing mild case. In patients with known MG, there is a long list of drugs that are reported to be associated with increased …

View Full Text

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.